# SDR AC2A2009082183073

- Difficulty date: August 21, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N7266F
- Make and model: Skrsky S76A
- Aircraft serial: 760273
- Aircraft time: 23,627 hours
- Engine: Allsn 250C30S
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Warning Light
- Part serial: 890328
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY TWO MINUTES AFTER TAKEOFF THE NUMBER ENGINE CHIP LIGHT ILLUMINATED.  PERFORMED EMERGENCY PROCEDURES WHILE RETURNING TO ICY FOR LANDING.
